User Profile
I have a history of asthma and have had a cough for about a month. I had a doctor appointment 4 days ago and was told that my eosinophils were high. She put me on steriods for 6 days but im still the same even though I've taken them for days. She thought it was post nasil drip due to allergies causing the cough. Could it be something else? Shouldn't the steroids be working already? Should I insist on a chest xray?


Did you find this post helpful?
|

User Profile
replied April 19th, 2019
Asthma Answer A64943
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
Its better to have chest xray. I would suggest you to take antiallergic, beta2 agonist, montileukast and proton pump inhibitors to overcome this problem.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan


|
Did you find this post helpful?
Quick Reply
Must Read
Asthma affects more than 22 million Americans. But what happens during a respiratory asthma attack? Learn the basics about asthma now....
Some people are more likely than other to be diagnosed with asthma. Learn if you are at risk of asthma in this section on risk factors and causes of asthma....
How can you identify the signs and symptoms of asthma or respiratory problems? We list the common asthma symptoms here and discuss asthma problems....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Asthma , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.